Para citar este documento: https://ddd.uab.cat/record/60116
A footnote to the Poincaré complete reducibility theorem
Martens, Henrik K.

Fecha: 1992
Resumen: Poincaré's work on the reduction of abelian integrals contains implicitly an algorithm for the expression of a theta function as a sum of products of theta functions of fewer variables in the presence of reduction . The aim of this paper is to give explicit formulations and reasonably complete proofs of Poincaré's results.
Derechos: Tots els drets reservats
Lengua: Anglès.
Documento: article ; recerca ; publishedVersion
Publicado en: Publicacions Matemàtiques, Vol. 36, Núm. 1 (1992) , p. 111-129, ISSN 0214-1493

Adreça alternativa: http://www.raco.cat/index.php/PublicacionsMatematiques/article/view/37688
DOI: 10.5565/PUBLMAT_36192_09
DOI: 10.5565/37688


19 p, 347.4 KB

El registro aparece en las colecciones:
Artículos > Artículos publicados > Publicacions matemàtiques
Artículos > Artículos de investigación

 Registro creado el 2010-07-16, última modificación el 2017-05-24



   Favorit i Compartir